Previous |  Up |  Next


MSC: 35J48, 35J61, 35S05
Nonexistence, nonlinear inequalities, fractional Laplacian
We obtain sufficient conditions for nonexistence of nontrivial solutions for some classes of nonlinear partial differential inequalities containing the fractional powers of the Laplace operator.
[1] Galakhov, E., Salieva, O.: Blow-up for some nonlinear inequalities with singularities on unbounded sets. Math. Notes, 98 (2015), pp. 222-229. DOI 10.1134/S0001434615070238 | MR 3438473
[2] Galakhov, E., Salieva, O.: On blow-up of solutions to differential inequalities with singularities on unbounded sets. J. Math. Anal. Appl., 408 (2013), pp. 102–113. DOI 10.1016/j.jmaa.2013.05.069 | MR 3079950
[3] Kwas̀nicki, M.: Ten equivalent definitions of the fractional Laplace operator. Frac. Calc. Appl.Anal., 20 (2017), pp. 7–51. MR 3613319
[4] Mitidieri, E., Pohozaev, S.: A priori estimates and nonexistence fo solutions of nonlinear partial differential equations and inequalities. Proc. Steklov Math. Inst., 234 (2001), pp. 3383. MR 1879326
[5] Pohozaev, S.: Essentially nonlinear capacities induced by differential operators. Dokl. RAN, 357(1997), pp. 592-594. MR 1608995
[6] Salieva, O.: Nonexistence of solutions of some nonlinear inequalities with fractional powers of the Laplace operator. Math. Notes, 101 (2017), pp. 699–703. DOI 10.1134/S0001434617030282 | MR 3629048
Partner of
EuDML logo